An inverse problem for pseudoparabolic equation of filtration: the stabilization

Описание

Тип публикации: статья из журнала

Год издания: 2013

Идентификатор DOI: 10.1080/00036811.2011.630667

Ключевые слова: filtration, inverse problems for PDE, pseudoparabolic equation, elliptic equation, stabilization of solutions, existence and uniqueness theorems

Аннотация: In this article, the properties of the solution to the inverse problem on the identification of the leading coefficient of the multi-dimensional pseudoparabolic equation are studied. The stabilization of its strong solution to the solution of the inverse problem for an elliptic equation is established.

Ссылки на полный текст

Издание

Журнал: APPLICABLE ANALYSIS

Выпуск журнала: Vol. 92, Is. 3

Номера страниц: 573-585

ISSN журнала: 00036811

Место издания: ABINGDON

Издатель: TAYLOR & FRANCIS LTD

Авторы

  • Lyubanova A.Sh. (Siberian Fed Univ, Dept Informat Syst & Technol Metalurgy, Krasnoyarsk 660025, Russia)
  • Tani A. (Keio Univ, Dept Math, Yokohama, Kanagawa 2238522, Japan)

Вхождение в базы данных